Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 16 de abril de 2024
  

The moduli space of n tropically collinear points in Rd.

Título inglés The moduli space of n tropically collinear points in Rd.
Título español El espacio de moduli de n puntos tropicalmente colineales en Rd.
Autor/es Develin, Mike
Organización Amer. Inst. Math., Palo Alto (California), Estados Unidos
Revista 0010-0757
Publicación 2005, 56 (1): 1-19, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The tropical semiring (R, min, +) has enjoyed a recent renaissance, owing to its connections to mathematical biology as well as optimization and algebraic geometry. In this paper, we investigate the space of labeled n-point configurations lying on a tropical line in d-space, which is interpretable as the space of n-species phylogenetic trees. This is equivalent to the space of n x d matrices of tropical rank two, a simplicial complex. We prove that this simplicial complex is shellable for dimension d = 3 and compute is homology in this case, conjecturing that this complex is shellable in general. We also investigate the space of d x n matrices of Barvinok rank two, a subcomplex directly related to optimization, giving a complete description of this subcomplex in the case d = 3.
Clasificación UNESCO 120400
Palabras clave español Geometría discreta ; Politopos ; Espacio de moduli ; Matrices
Código Z-Math Zbl 1069.52014
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es